# SDR REXA2019042600678

- Difficulty date: April 26, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430354
- Condition: Chafed
- Location: `Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE IS CHAFFED IN 3 LOCATIONS ON LEADING EDGE. REMOVED 3 DAMAGED SECTIONS OF THE RIGHT INBOARD FLAP VALVE LEADING EDGE ALL INSTALLED 3 NEW SECTIONS. IAW SRM 51-42-10 AND SRM 57-52-00.
